Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Uncontrolled diabetes even after medication - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2009
Answered : 615 Questions

Doctor :   hi
Doctor :   how can i help you
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
Doctor :   hi
User :   PL LET ME TYPE MY PROBLEM
Doctor :   how can i help you
Doctor :   k
User :   I AM A DIABETIC
Doctor :   k
User :   NOWADAYS NOT CONTROLLED WITH TABLETS
Doctor :   are you taking any medications?
User :   USING GLIMEPIRADE-2MG MORNING & METFORMINE -500 TWO TIMES
User :   FOR THE LAST 12 YEARS HAVING THIS
User :   AGE 38 FEMALE
Doctor :   sir we can provide you with the tips and diet charts after consulting or diabeticians doctors
Doctor :   it will take 20 min
User :   OK
Doctor :   is that ok with you sir
User :   OK
Doctor :   k you can use this discount coupon MED374
User :   THANKS
Doctor :   u get 30 to 50 % discount
User :   OK
Doctor :   its my personal coupon don't disclose
Doctor :   to any 1
User :   OK
User :   THANKS
Doctor :   since ur diabetic and need i am offering
Doctor :   will you come back?
User :   OK
Doctor :   k i will wait for with the charts and treatment

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor